On the solution of the Buffon–Sylvester problem in $R^3$
Doklady Akademii Nauk, Tome 210 (1973) no. 6, pp. 1257-1260
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_6_a0,
author = {R. V. Ambartzumian},
title = {On the solution of the {Buffon{\textendash}Sylvester} problem in $R^3$},
journal = {Doklady Akademii Nauk},
pages = {1257--1260},
year = {1973},
volume = {210},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_6_a0/}
}
R. V. Ambartzumian. On the solution of the Buffon–Sylvester problem in $R^3$. Doklady Akademii Nauk, Tome 210 (1973) no. 6, pp. 1257-1260. http://geodesic.mathdoc.fr/item/DAN_1973_210_6_a0/